# SDR BSYA2012007

- Difficulty date: February 4, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N3RY
- Make and model: Cessna 208B
- Aircraft serial: 208B0436
- Aircraft time: 13,276 hours, 13,005 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, DOOR WARNING LIGHT ILLUMINATED,  RETURNED AND LANDED.  CHECKED DOOR AND FOUND THAT IT WAS CLOSED CORRECTLY.  PILOT PROCEEDED TO OPEN AND RECLOSE DOOR, WARNING LIGHT STAYED OUT.
